MAUDE Adverse Event Report: SORIN GROUP ITALIA - S.R.L. INSPIRE 6F; OXYGENATOR, CARDIOPULMONARY BYPASS

SORIN GROUP ITALIA - S.R.L. INSPIRE 6F; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number INSPIRE 6F STERILE
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1-a5 patient information was not provided.H11: sorin group italia manufactures the inspire 6f, the event occurred in india.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Sorin group italia received a report that, at the beginning of the procedure, the reservoir of an inspire 6f oxygenator was blocked and it was decided to change the whole cardioplegia circuit.There is no report of any patient injury.

Brand Name
INSPIRE 6F
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SORIN GROUP ITALIA - S.R.L.
via statale 12 nord, 86
mirandola (mo) 41037
IT  41037
Manufacturer (Section G)
SORIN GROUP ITALIA
via statale 12 nord, 86
mirandola 41037
IT   41037
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24162695
Report Number9680841-2026-900003
Device Sequence Number13103607
Product Code DTZ
UDI-Device Identifier08033178112376
UDI-Public(01)08033178112376(17)280309(10)2503110002(11)250311(240)050715
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K130209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINSPIRE 6F STERILE
Device Catalogue Number050715
Device Lot Number2503110002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date06/24/2026
Date Device Manufactured03/11/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown